# SDR AWXA9500508

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85311026105
- Condition: Corroded
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C-15 INSPECTION, FOUND STRINGER 27R BS 947 CORRODED.  REMOVED AND REPLACED STRINGER 27R SECTION FROM BS 945 TO 957 PER SRM 53-10-3, FIG 1. (M)
